# SDR DALA13023039202

- Difficulty date: May 15, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N902DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53382
- Aircraft time: 49,406 hours, 26,266 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND EMERGENCY PATHWAY LIGHTS MISSING SECTION BETWEEN ROW 27 AND 28 EDF.  INSTALLED EMERGENCY LIGHT SECTION IAW EA 02-477506-03 REV A.  ACFT OK FOR SERVICE.
